# SDR UALA2009092503019

- Difficulty date: September 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 29,040 hours, 7,352 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Controller
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WON'T START.  TRIED TWO TIMES.  APU FAULT ON EICAS.  FOUND APU BATT NORMAL AND NO FAULTS RECORDED AT APU CONTROLLER.  RESET APU CONTROLLER, APU STARTS NORMAL.  NFF.  DEEMED OK FOR SERVICE.
